# SDR 99ZZZX2173

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0847
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS AN ON-GOING PROBLEM WITH THIS PART.  FAIL F.P.I. FOR CRACKS ALMOST ALWAYS IN THE SAME GENERAL AREA.
